# SDR AALA970758

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1446 - AFTER TAKEOFF DFW DURING CLIMB-OUT, ODOR NOTED IN CABIN WITH NO EVIDENCE OF SMOKE.  AIRCRAFT RETURNED TO DFW AND LANDED OVERWEIGHT WITHOUT INCIDENT.  ACCOMPLISHED GROUND ENGINE RUN AND OPERATED BOTH AIR CYCLE MACHINES WITH NO DEFECTS FOUND.  UNABLE TO DUPLICATE ODOR.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  SYSTEMS GROUND CHECKED NORMAL OPERATION AND AIRCRAFT RETURNED TO SERVICE.  (X)
